Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Day 4 of heroin withdrawal

I am on day 4 of cold turkey heroin withdrawal. I have been using for about 9 years and have quit on occasion but always with some sort of help but this time I am doing it alone. I haven't slept or ate in 3 days and my legs hurt so bad. I can't be comfortable in my own skin. How long does this last because I don't know how much longer I can take. Also any suggestions on eating or replenishing my body, I can't stomach food at all but I know I have to fuel my body.
4 Responses
Avatar universal
Hi Mary. Welcome to the forum. Day 4 is Great You are almost over the worst!! You can finish this out You really can. Have you been taking hot baths our showers? as many as you can force yourself. You can wrap your legs in ace bandages snugly not tight that helps as does a heating pad a water bottle even someone laying on them helps. They sell a product called hylands restful leg our a knock off it helped me.. Epson salt forces magnesium into the muscles if you put it in a warm bath this also helps to relieve muscle aches. A Protein drink would be good to get on board it has a lot of Vitamins and Minerals your body needs as well as a sports drink to balance your electrolytes.. Eating soft foods like pudding fruit whatever you can manage then when you can a clean Healthy diet. Stay Hydrated I can not stress that enough. Advil Motrin whatever your preference.Imodium if needed Follow Instructions.. walking, movement helps with everything anxiety pain depression Everything You have to force yourself but the benefit is immediate.. Hang on ok you are about over the worst of it! You got this!! lesa
7163794 tn?1457366813
COMMUNITY LEADER
Hey.....I'm glad you posted.  Your at 4 days...your almost there so DON'T GIVE UP!  Try soaking in hot tub with epsom salts, this will take some of the crawling skin away, even if just temporary.  You've GOT to eat....something!  A banana, an apple, peanut butter sandwich, something with substance b/c it will make you feel better (even if it goes right out of you!)  If you dehydrate this will be much, much worse!  Take some Motrin (I usually took 3 200mg at a time).  I bought some really tight diabetic socks for the aching leg muscles...they work!  I believe theres a homeopathic RLS pill you can get (some people say it works, some people don't, everyone is different)  Put some music in your ears!  You should be at the peak at this point so I would think it won't be too long before you start easing up a bit............it won't be a cakewalk, but better.  I swear the bathes helped me the most.....I took like 4/5 a day which was fine because I stunk so damn bad with that **** coming out of my every pore!  
Please post and let us know how your doing today.
5051252 tn?1362970368
you are almost over the hump - keep going! i ate bananas during my WD from pain pills and lots of them. as much as i felt i could not stomach anything, i realized that was just my head telling me those things!
Avatar universal
4 days is great. like the others said the worst is nearly over. like you my d o c was heroin I'm over 500 days clean. my experience was at 4 days you wont get any worse it will get better. We take these drugs and we think we feel good on them. So its like we pay when we want to stop. But plz keep pressing on as you will only get better not worse. I hope you feel better soon don't give up you have come this far. Sending strength and support keep going like the others said you got this. Plz post and let us no how you are god bless   James
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.